Alert archive / Kansas / Areal Flood Warnings in 2015

Areal Flood Warning 21, NWS Kansas City, MO

July 2, 2015Linn County, Kansas

NWS Kansas City, MO issued this areal flood warning at Jul 2, 2015, 4:27 AM CDT for Linn County, Kansas. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 2, 2015, 4:27 AM CDT (09:27 UTC)
Expired
Jul 2, 2015, 4:30 PM CDT
In force
12 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

County Linn County, KS

The radar

The Pleasant Hill radar (KEAX), 84 km from the middle of the area, began a volume at 09:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 9.5 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2015-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 844 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2015-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
844 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
1888 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

824 
WGUS43 KEAX 020927
FLWEAX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
427 AM CDT THU JUL 2 2015

KSC107-022130-
/O.NEW.KEAX.FA.W.0021.150702T0927Z-150702T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINN KS-
427 AM CDT THU JUL 2 2015

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLOOD WARNING FOR...
  LINN COUNTY IN EAST CENTRAL KANSAS...

* UNTIL 430 PM CDT THURSDAY

* AT 426 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED 
FLOODING   ACROSS THE WARNED AREA. 

AS OF 400 AM SEVERAL COUNTY ROADS AND LOW WATER CROSSINGS IN LINN 
COUNTY WERE COVERED WITH WATER...RESULTING IN THOSE ROADS BEING 
IMPASSABLE. 

IN LA CYGNE HIGHWAY 152 AT SHOWALTER WAS CLOSED DUE TO FLOODING. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...LA CYGNE...
  MOUND CITY...PLEASANTON AND PRESCOTT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3820 9498 3839 9497 3839 9461 3804 9461
      3803 9462 3803 9485

$$

LEIGHTON
1 follow-up statement
940 
WGUS83 KEAX 021906
FLSEAX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
206 PM CDT THU JUL 2 2015

KSC107-021922-
/O.CAN.KEAX.FA.W.0021.000000T0000Z-150702T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINN KS-
206 PM CDT THU JUL 2 2015

...THE FLOOD WARNING THAT WAS IN EFFECT FOR LINN COUNTY IN EAST
CENTRAL KANSAS IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3820 9498 3839 9497 3839 9461 3804 9461
      3803 9462 3803 9485

$$

SAW

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this areal flood warning went out at Jul 2, 4:23 AM CDT, 4 minutes earlier.

Area forecast discussion, Jul 2, 4:23 AM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
423 AM CDT Thu Jul 2 2015

.DISCUSSION...
Issued at 423 AM CDT THU JUL 2 2015

After an evening of severe weather it looks like much of the rest of
the day should be rather quite. The storms that bubbled up in Kansas
City, and points east along Highway 50, eventually put down enough
rain and cool air to force an effective frontal boundary into
southern Missouri overnight. Aloft, a shortwave trough is noted in
the northwest flow, which helped kick off the convection Wednesday
evening; but this trough will continue to slide pass the Plains
States this morning leaving little chance for any storms to
redevelop locally through sunrise and/or much of the morning hours
of today as the moisture transport on the associated low level jet
settles south with the boundary. However, we will need to continue
to watch for any new development in the northwest flow later today
as another larger shortwave trough is noted dropping into the
Dakotas from Canada. The dynamics of this larger trough look to push
the focus for any strong storm development to the west of our
forecast area this afternoon, through central Kansas, but the better
potential for severe storms will be across far southern Kansas into
far southern Missouri where the boundary from the overnight storms
should be residing. Additionally, surface conditions will be rather
stable locally today as the region will be rather cool as the frontal
boundary settles into south, allowing for lovely afternoon highs in
the 70s to low 80s. Add this all together, and the the idea is that
if any storms can get going across northwest Missouri --and that's a
big if-- they should be rather scattered in nature and not organized,
thus resulting in little to no severe threat with the afternoon
storms. Otherwise for today, will cancel the flash flood watch as it
expires in a few hours and there will be no storms developing in the
watch area through the morning.

Looking beyond today, conditions are looking up for the start of the
holiday weekend. Friday and Saturday both may miss out on any stormy
weather as the larger trough noted dropping into the Dakotas is
expected to ultimately shove the frontal boundary in southern
Missouri even farther south taking convection south with it Friday
and Saturday. This leaves our area watching for storm inducing warm
air advection as the large Dakota trough is followed by a shortwave
ridge across the Central Plains. Currently, Friday looks to have a
slightly better chance of storms, especially across areas from east
central Kansas into central Missouri, but even those chances look low
at this time. This leaves Saturday with only slight chance POPs, and
those look to sink south Saturday evening.

Late in the weekend and into next work week...the general toughing
to our east will fill in allowing the local flow across the northern
and central Plains to go zonal. This will allow warmer, near normal,
temperatures to move back in for Sunday and Monday. Eventually a
large synoptic scale trough passing through the Canadian Plains will
drive a cold front south into the American Plains, which will likely
reach northwest Missouri late Monday night. The activity expected Monday
night into Tuesday, as the front moves through, looks to be our next
best chance at organized storms with any potential for severe
weather. With the frontal passage expected by Tuesday morning,
temperatures for the middle of next work week should drop below
normal with highs in the 70s to 80s.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday Night)
Issued at 1244 AM CDT THU JUL 2 2015

Combination of VFR and MVFR conditions currently prevail across the
terminals along the Kansas-Missouri state line is expect to persist
through the next 24 hours with a steady east wind. Might have issues
around sunrise with surface fog thanks to the rain overnight.
Otherwise, there is still a small chance for storms at the terminals,
but the chance is sufficiently small to not warrant including in the
TAF at this time.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

DISCUSSION...Cutter
AVIATION...Cutter
Hazardous weather outlook, Jul 1, 4:59 AM CDT, 23 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
459 AM CDT WED JUL 1 2015

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-021000-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
459 AM CDT WED JUL 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 STRONG TO SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON. SOME STORMS
 MAY PRODUCE HEAVY RAIN AND FLOODING.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

 THUNDERSTORMS POSSIBLE THURSDAY AND FRIDAY...AND POSSIBLY INTO THE
 HOLIDAY WEEKEND.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

In the hours before

Local storm report, Jul 1, 11:56 PM CDT, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1156 PM CDT WED JUL 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     TSTM WND DMG     LA CYGNE                38.35N 94.76W
07/01/2015                   LINN               KS   LAW ENFORCEMENT

            4 POWER POLES DOWN ON 152 HWY. NUMEROUS TRAFFIC SIGNS AND
            STOPS BLOWN DOWN.

&&

KBRONIS
Local storm report, Jul 2, 12:06 AM CDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1206 AM CDT THU JUL 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     TSTM WND DMG     ADRIAN                  38.40N 94.35W
07/01/2015                   BATES              MO   TRAINED SPOTTER

            TWO LARGE TREES DOWN.

&&

ADOLPHSON
Local storm report, Jul 2, 12:11 AM CDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1211 AM CDT THU JUL 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     FLASH FLOOD      3 S LEE'S SUMMIT        38.87N 94.38W
07/01/2015                   JACKSON            MO   PUBLIC

            ROADS FLOODED WITH CARS HALF SUBMERGED NEAR RAINTREE.
            PICTURE VIA SOCIAL MEDIA.

&&

ADOLPHSON
Local storm report, Jul 2, 12:12 AM CDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1212 AM CDT THU JUL 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     FLASH FLOOD      ADRIAN                  38.40N 94.35W
07/01/2015                   BATES              MO   TRAINED SPOTTER

            ROADS IMPASSABLE.

&&

ADOLPHSON
Local storm report, Jul 2, 12:17 AM CDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1217 AM CDT THU JUL 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     FLASH FLOOD      ADRIAN                  38.40N 94.35W
07/01/2015                   BATES              MO   TRAINED SPOTTER

            ROADS IMPASSABLE.

&&

ADOLPHSON
Local storm report, Jul 2, 1:09 AM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
109 AM CDT THU JUL 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     FUNNEL CLOUD     RAYTOWN                 39.01N 94.47W
07/01/2015                   JACKSON            MO   TRAINED SPOTTER

            TRAINED SPOTTER REPORTING ROTATION DIRECTLY OVER RAYTOWN
            59TH AND WOODSON.

0646 PM     FUNNEL CLOUD     LEE'S SUMMIT            38.91N 94.38W
07/01/2015                   JACKSON            MO   TRAINED SPOTTER

            SPOTTERS HAVE BEEN REPORTING A POSSIBLE LOWERING OF THE
            FUNNEL CLOUD IN THE UNITY VILLAGE AREA, WITH SPOTTERS IN
            THE LEES SUMMIT AIRPORT AREA AND ON VIEW HIGH AT 470

0650 PM     TORNADO          LEE'S SUMMIT            38.91N 94.38W
07/01/2015                   JACKSON            MO   TRAINED SPOTTER

            TRAINED SPOTTER REPORTING LOWERING ROTATION AT BLACKWELL
            AND SHANNODOAH LOOKING TOWARD RAYTOWN.

0655 PM     TORNADO          UNITY VILLAGE           38.95N 94.40W
07/01/2015                   JACKSON            MO   BROADCAST MEDIA

            TORNADO CONFIRMED VIA BROADCAST MEDIA HELICOPTER FEED.
            DEBRIS AND TRANSFORMERS BLOWN.

0658 PM     FUNNEL CLOUD     1 W PLEASANT HILL       38.79N 94.29W
07/01/2015                   CASS               MO   TRAINED SPOTTER

            TRAINED SPOTTER REPORTING ROTATION AND FUNNEL CLOUD AT
            HWY BB AND HWY 58.

0658 PM     FUNNEL CLOUD     LEE'S SUMMIT            38.91N 94.38W
07/01/2015                   JACKSON            MO   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTS ROTATION IN THEIR VICINITY.

0658 PM     TORNADO          LEE'S SUMMIT            38.91N 94.38W
07/01/2015                   JACKSON            MO   TRAINED SPOTTER

            LOWERING ROTATION REPORTED AT CHIPMAN AND RIVEROCK BY
            TRAINED SPOTTER.

0658 PM     TORNADO          LEE'S SUMMIT            38.91N 94.38W
07/01/2015                   JACKSON            MO   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTS ROTATION AT 40TH AND WOODS CHAPEL
            AND I-70 ALSO. ROTATION LOWERING.

0729 PM     FUNNEL CLOUD     3 NNE PLEASANT HILL     38.83N 94.25W
07/01/2015                   CASS               MO   OFFICIAL NWS OBS

            BRIEF FUNNEL SPOTTED NORTHEAST OF NWS OFFICE AT 729 PM.
            QUICKLY DISSIPATED BUT BROAD ROTATION CONTINUED.

0732 PM     FUNNEL CLOUD     5 E LEAWOOD             38.97N 94.52W
07/01/2015                   JACKSON            MO   BROADCAST MEDIA

            REPORT OF FUNNEL NEAR 82ND AND TROOST. PUBLIC REPORT
            RELAYED VIA BROADCAST MEDIA.

0805 PM     TSTM WND DMG     5 SSE GREENWOOD         38.79N 94.31W
07/01/2015                   CASS               MO   LAW ENFORCEMENT

            2 TO 3 INCH TREE LIMBS REPORTED DOWN NEAR THE 24000 BLOCK
            OF HWY 58, POSSIBLY DUE TO TORNADO

0805 PM     TORNADO          SE PLEASANT HILL        38.79N 94.27W
07/01/2015                   CASS               MO   TRAINED SPOTTER

            SPOTTER REPORTS TORNADO ON GROUND AT HWY 7 AND HWY 58.

0824 PM     HAIL             6 WSW SEDALIA           38.68N 93.33W
07/01/2015  E1.00 INCH       PETTIS             MO   LAW ENFORCEMENT

            DEPUTY REPORTED NEAR THE INTERSECTION OF 32ND STREET AND
            PRAIRIE ROAD

0830 PM     FLASH FLOOD      LEE'S SUMMIT            38.91N 94.38W
07/01/2015                   JACKSON            MO   PUBLIC

            PICTURE VIA TWITTER OF FLOODING OVERTAKING A ROAD OFF OF
            HWY 50, FORCING A CAR TO STALL OUT IN THE WATER

0838 PM     TSTM WND DMG     4 SW SEDALIA            38.66N 93.27W
07/01/2015                   PETTIS             MO   LAW ENFORCEMENT

            DEPUTY REPORTS SEVERAL UTILITY POLES DOWN ON HWY B
            BETWEEN SACAJAWEA AND RAGAR RDS. TIME ESTIMATE BY RADAR.

0842 PM     HAIL             2 W GREENWOOD           38.85N 94.38W
07/01/2015  M0.88 INCH       JACKSON            MO   TRAINED SPOTTER

            DIME TO NICKEL SIZE HAIL REPORTED NEAR HIGHWAYS 291 AND
            150

0844 PM     HAIL             3 WSW GREENWOOD         38.84N 94.40W
07/01/2015  E0.75 INCH       JACKSON            MO   AMATEUR RADIO

            REPORT OF PENNY SIZE HAIL NEAR CASS JACKSON COUNTY RD.
            AND SW RAINTREE DR.

0845 PM     FLASH FLOOD      3 S LEE'S SUMMIT        38.87N 94.38W
07/01/2015                   JACKSON            MO   PUBLIC

            ROADS FLOODED WITH CARS HALF SUBMERGED NEAR RAINTREE.
            PICTURE VIA SOCIAL MEDIA.

0858 PM     FLASH FLOOD      4 NNW GREENWOOD         38.90N 94.37W
07/01/2015                   JACKSON            MO   TRAINED SPOTTER

            FLOODING UP TO 3 FEET DEEP AT THE INTERSECTION OF 291
            HIGHWAY AND HIGHWAY 50.

0908 PM     FLASH FLOOD      2 WNW GREENWOOD         38.87N 94.38W
07/01/2015                   JACKSON            MO   AMATEUR RADIO

            REPORTED ROAD CLOSURE DUE TO HIGH WATER AT HWY 291 AND
            HOOK RD. IN LEES SUMMIT

0910 PM     TSTM WND DMG     GREEN RIDGE             38.62N 93.41W
07/01/2015                   PETTIS             MO   PUBLIC

            6 INCH TREE LIMBS DOWN IN YARD AND NEIGHBORS.

0912 PM     FLASH FLOOD      2 S SMITHTON            38.65N 93.09W
07/01/2015                   PETTIS             MO   TRAINED SPOTTER

            SPOTTER REPORTS 5-6 INCHES WATER OVER THE ROADWAY.

0912 PM     FUNNEL CLOUD     2 SW PLEASANT HILL      38.77N 94.30W
07/01/2015                   CASS               MO   LAW ENFORCEMENT

            HIGHWAY PATROL REPORTS SPOTTER SAW 2 FUNNEL CLOUDS ON
            BETWEEN HWY 291 AND HWY 7. THEY WERE ON HWY P AT THE
            TIME.

0915 PM     FLASH FLOOD      5 NE BELTON             38.86N 94.46W
07/01/2015                   JACKSON            MO   AMATEUR RADIO

            REPORT OF 3 TO 4 INCHES OF RUNNING WATER OVER HWY 150 AT
            PETERSON RD.

0917 PM     HEAVY RAIN       GREENWOOD               38.85N 94.34W
07/01/2015  M3.95 INCH       JACKSON            MO   TRAINED SPOTTER

            REPORTED RAINFALL SINCE 7AM THIS MORNING

0918 PM     TSTM WND GST     2 S SEDALIA             38.67N 93.23W
07/01/2015  E0.00 MPH        PETTIS             MO   TRAINED SPOTTER

            ESTIMATED 55-60 MPH WINDS WITH HEAVY RAIN.

0926 PM     TSTM WND GST     5 W HARRISONVILLE       38.65N 94.44W
07/01/2015  E60.00 MPH       CASS               MO   PUBLIC

0929 PM     FLASH FLOOD      2 WSW GREENWOOD         38.84N 94.38W
07/01/2015                   JACKSON            MO   PUBLIC

            TWITTER REPORT OF WATER RUSHING OVER HWY 291 IN SEVERAL
            SPOTS NEAR LAKE WINNEBAGO, UP TO 6 INCHES DEEP.

0953 PM     TSTM WND DMG     ARCHIE                  38.48N 94.35W
07/01/2015                   CASS               MO   TRAINED SPOTTER

            3-4 6 INCH BRANCHES DOWN IN YARD FROM TRAINED SPOTTER.

1005 PM     FLOOD            STRASBURG               38.76N 94.17W
07/01/2015                   CASS               MO   NWS EMPLOYEE

            5-6 INCHES RAIN ACROSS HWY 58, DITCHES OVER FLOWING,
            LARGE AMOUNTS OF WATER STANDING IN FIELDS.

1005 PM     FLOOD            S PLEASANT HILL         38.79N 94.27W
07/01/2015                   CASS               MO   NWS EMPLOYEE

            5-6 INCHES OF RAIN OVER HWY 58 IN NUMEROUS AREAS. HWY 58
            BY LUMBER YARD IS IMPASSIBLE AT THIS TIME.

1006 PM     FLOOD            SEDALIA                 38.70N 93.23W
07/01/2015                   PETTIS             MO   BROADCAST MEDIA

            WATER REPORTEDLY COMING INTO A RADIO STUDIO, FORCING A
            NEED FOR THEM TO SHUT OFF THEIR POWER FOR SAFETY

1013 PM     FLOOD            SEDALIA                 38.70N 93.23W
07/01/2015                   PETTIS             MO   EMERGENCY MNGR

            EM REPORTS AT LEAST 17 ROADS WITH WATER OVER THEM AND
            OVER 50 VEHICLES STRANDED THROUGHOUT TOWN

1015 PM     HEAVY RAIN       ARCHIE                  38.48N 94.35W
07/01/2015  E2.00 INCH       CASS               MO   TRAINED SPOTTER

            REPORT OF ABOUT 2 INCHES OF RAIN HAS FALLEN WITHIN 40
            MINUTES

1015 PM     TSTM WND DMG     ADRIAN                  38.40N 94.35W
07/01/2015                   BATES              MO   TRAINED SPOTTER

            TWO LARGE TREES DOWN.

1110 PM     TSTM WND GST     1 N LA CYGNE            38.36N 94.76W
07/01/2015  E60.00 MPH       LINN               KS   TRAINED SPOTTER

1140 PM     TSTM WND DMG     LA CYGNE                38.35N 94.76W
07/01/2015                   LINN               KS   LAW ENFORCEMENT

            4 POWER POLES DOWN ON 152 HWY. NUMEROUS TRAFFIC SIGNS AND
            STOPS BLOWN DOWN.

1150 PM     FLASH FLOOD      ADRIAN                  38.40N 94.35W
07/01/2015                   BATES              MO   TRAINED SPOTTER

            ROADS IMPASSABLE.

&&

JLEIGHTO

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 10:28 PM CDTFlash Flood WarningEAXLinn, Miami6 hr
Jul 1, 10:43 PM CDTSevere Thunderstorm WarningEAXLinn, Miami47 min
Jul 1, 11:27 PM CDTSevere Thunderstorm WarningEAXLinn48 min
Jul 1, 11:58 PM CDTFlash Flood WarningEAXLinn6 hr
Jul 2, 12:19 AM CDTSevere Thunderstorm WarningEAXLinn41 min

Nearby

Areal Flood Warnings in Kansas, 2015Every areal flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.